MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; M3100

EBR SYSTEMS, INC. WISE CRT SYSTEM; M3100
Model Number M3100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Wound Infection (2447)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in this report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will sumit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported on (b)(6) 2026 that the patient went to the emergency room the week before due to an infection at the battery pocket site.Additional information indicated swelling and redness at the battery pocket site.While the patient is undergoing antibiotic treatment, details about the exact medication prescribed, its dosage, and the length of therapy remain unspecified.The patient is responding to treatment, with no surgery planned.The patient reports ongoing pocket pain but otherwise feels unchanged since implant.There has been no reported loss or interruption of wise therapy.Higher pacing thresholds were observed, which may result from infection or inflammation in certain regions.There is currently no further information available.
 
Event or Problem Description
It was reported that the patient is scheduled to be seen for a follow-up visit approximately one month after the initial visit, which occurred on (b)(6) 2026.
 
Additional Manufacturer Narrative
A follow-up visit with the patient is scheduled for (b)(6) 2026.The battery remains implanted and will not be returned to ebr for evaluation.Therefore, the investigation will be limited to a review of the applicable lot history record (lhr), sterilization records, and the device instructions for use (ifu).No device testing will be conducted as the battery remains implanted.A supplemental report will be submitted once the investigation has been completed and additional information becomes available.
 
Additional Manufacturer Narrative
The investigation into this event remains in progress.The battery remains implanted and will not be returned to ebr for evaluation; therefore, device examination and functional testing cannot be performed.The ongoing investigation will consist of a review of the available clinical information, applicable lot history record (lhr), sterilization documentation, and device labeling (instructions for use).A supplemental report will be submitted when the investigation has been completed or if further relevant information becomes available.
 
Event or Problem Description
Additional information was received from the ebr representative indicating that during a follow-up visit on (b)(6) 2026, the patient reported improvement after completing a one-month course of antibiotics prescribed for a previously reported battery pocket infection.The patient stated that prior to completing treatment he had been feeling unwell and less socially active; however, his overall condition has since improved, and he now feels more alert and active.The patient also reported a weight loss of approximately 10 pounds since the wise implant procedure.No additional device-related or clinical information has been provided at this time.
 
Additional Manufacturer Narrative
The investigation remains ongoing.Review of available programmer interrogation data and follow-up records indicates that the wise crt system remained operational, with stable battery status (2.92 v, 89% capacity), no reported resets, and continued communication with the programmer.At the most recent follow-up, therapy delivery was ongoing with biv pacing of 99.6% and documented capture across multiple patient positions, despite clinically elevated pacing thresholds.There is no evidence of device malfunction, loss of communication, battery failure, or interruption of therapy delivery.The reported event of a battery pocket infection is consistent with a known procedural complication and is not indicative of a device-related failure.A lot history record (lhr) review of the model 3100 battery (s/n (b)(6) identified no manufacturing, sterilization, or testing nonconformances that could be associated with the reported event.Based on the available information, no device-related cause for the reported event was identified.
 
Additional Manufacturer Narrative
Please note that the date provided in the initial manufacturer report 3013596742-2026-00011 under g(3) was incorrect.The date was reported as 23-feb-2026; however, the correct date is 20-feb-2026.The reported event involved a localized battery pocket infection characterized by swelling and redness at the implant site following implantation of the wise crt system model 3100 battery (s/n (b)(6)).The patient was treated with antibiotic therapy without surgical intervention or device explant and subsequently demonstrated clinical improvement.Available device interrogation and follow-up data demonstrated continued communication with the programmer, ongoing rv synchronous operation, and continued therapy delivery.At the latest follow-up on 20-mar-2026, biv pacing was reported at 99.6%, battery voltage remained stable at 2.92 v with 89% remaining capacity, and no resets, communication failures, or interruption of therapy were reported.Although elevated pacing thresholds were observed clinically, available data indicated the device continued to perform as intended.A manufacturing review, including review of the lot history record, sterilization records, x-ray inspections, and vendor test records, identified no discrepancies or nonconformances associated with the reported event.The model 3100 battery remains implanted and was not returned to ebr systems for evaluation; therefore, direct product testing could not be performed.Based on the available information, no evidence was identified indicating that the model 3100 battery failed to meet specifications or perform as intended.The reported event is considered most consistent with a patient-specific post-operative infectious/inflammatory response associated with surgical implantation procedures and individual healing factors.

Brand Name
WISE CRT SYSTEM
Common Device Name
M3100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key24449352
Report Number3013596742-2026-00011
Device Sequence Number18752859
Product Code SEG
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2026
Device Model NumberM3100
Device Lot NumberP250218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
02/20/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/13/2026
04/06/2026
05/03/2026
05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale